MAUDE Adverse Event Report: BOLTON MEDICAL, INC TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-17-100U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2024-00276, device 2 is being reported under mdr-2247858-2024-00293, and device 3 is being reported under mdr-2247858-2024-00294.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"doctor notified me that the follow up scan has an endoleak.Additional information received on 10/17/2024: procedure was done yesterday.We never did an angio to truly see if there was a type 1a vs what i believe is a type 2.The dr.Admitted there was a probably a type 2.But wanted to treat as though there was a possible 1a also.He ended up putting in 6 endo anchors and then added a 28x40 treo cuff.Patient is doing well last i heard.".Patient outcome: "patient scheduled for follow up procedure to determine source of endoleak and treat on (b)(6) 2024".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"doctor notified me that the follow up scan has an endoleak.Additional information received on 10/17/2024: procedure was done yesterday.We never did an angio to truly see if there was a type 1a vs what i believe is a type 2.The dr.Admitted there was a probably a type 2.But wanted to treat as though there was a possible 1a also.He ended up putting in 6 endo anchors and then added a 28x40 treo cuff.Patient is doing well last i heard." patient outcome: "patient scheduled for follow up procedure to determine source of endoleak and treat on (b)(6) 2024".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20640419
Report Number2247858-2024-00293
Device Sequence Number7463924
Product Code MIH
UDI-Device Identifier00843576152083
UDI-Public00843576152083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/09/2025
Device Catalogue Number28-L2-17-100U
Device Lot Number2210240257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR
Patient SexMale